Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Equilibrium Arrivals in Queues with Bulk Service at Scheduled Times

A. GLAZER and R. HASSIN
Transportation Science
Vol. 21, No. 4 (November 1987), pp. 273-278
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25768286
Page Count: 6
  • More info
  • Cite this Item
Equilibrium Arrivals in Queues with Bulk Service at Scheduled Times
Preview not available

Abstract

In a queuing system that does not serve each customer immediately upon his arrival, a risk-neutral customer will attempt to arrive at a time that minimizes the expected length of his wait. The consequences of such behavior are explored for a queue with scheduled service.

Page Thumbnails

  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278